| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : device in process to return.
Event or Problem Description
It was reported that the broach handle broke while impacting the femoral broach during a total hip replacement.There was no surgical delay reported.There is no additional information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4 d9 g3 g6 h2 h3 h6 h10 visual examination of the returned product identified there are impact marks on the handle and to the top and underside of the strike plate.There is scuffing near the junction location.The strike plate has fractured from the handle.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Complaint confirmed based on evaluation of the returned product.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There is no update to the prior event description provided.